# SDR SWIA201126297

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 11,299 hours, 14,904 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Locked
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MAIN BRAKE LOCKED UP ON TAXI.  (FLT 6690)  INSTALLED SERVICEABLE BRAKE ASSEMBLY AND MAIN WHEEL ASSY AT NR 1 POSITION.  P/N 5010520-1, S/N OFF DEC97-1158,  P/N 5010571-1, S/N OFF AUG01-4285.
